IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Journal of Computing >
2009 >
Volume 3 Number 3 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1569

Title: An Observation about Variations of the Diffie-Hellman Assumption
Authors: Bhaskar, Raghav
Chandrasekaran, Karthekeyan
V. Lokam, Satyanaryana
L. Montgomery, Peter
Venkatesan, Ramarathnam
Yacobi, Yacov
Keywords: Digital Signatures
Boneh-Boyen Signatures
Vector Signatures
Strong Diffie-Hellman
Computational Diffie-Hellman
Average Case Complexity
Issue Date: 2009
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Journal of Computing, Vol. 3, No 3, (2009), 309p-318p
Abstract: We generalize the Strong Boneh-Boyen (SBB) signature scheme to sign vectors; we call this scheme GSBB. We show that if a particular (but most natural) average case reduction from SBB to GSBB exists, then the Strong Diffie-Hellman (SDH) and the Computational Diffie-Hellman (CDH) have the same worst-case complexity.
URI: http://hdl.handle.net/10525/1569
ISSN: 1312-6555
Appears in Collections:Volume 3 Number 3

Files in This Item:

File Description SizeFormat
sjc096-vol3-num3-2009.pdf139.99 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback